# SDR EVCA0607221

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N894GT
- Make and model: Airbus A300*
- Aircraft serial: 8185
- Aircraft time: 2,684 hours, 7,736 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 350A21160420
- Part serial: NA
- Condition: Cracked
- Location: Cargo Floor Fwd
- Part time: 2,684 hours, 7,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS AN APPROX. .40 INCH CRACK ON LH RIB AT INBOARD OUTER EDGE.
